Publication
Title
Tensor product of dualizing complexes over a field
Author
Abstract
Language
English
Source (journal)
JOURNAL OF COMMUTATIVE ALGEBRA
Publication
2018
Volume/pages
10:2(2018), p. 243-263
ISI
000441443700006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Project info
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.09.2018
Last edited 03.10.2018
To cite this reference